ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Разрывная задача Римана-Привалова со смещением а классе L1

Айрапетян, Г. М. (1990) Разрывная задача Римана-Привалова со смещением а классе L1. ՀԽՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 25 (1). pp. 3-20. ISSN 00002-3043

[img]
Preview
PDF
Download (2171Kb) | Preview
    Item Type: Article
    Additional Information: Տեղաշարժով Ռիման-Պրիվալով խզվող խնդիրը L1-ում։ Discontinuous Riemann-Privalov problem with shift in L1.
    Uncontrolled Keywords: Հայրապետյան Հ. Մ., Hairapetian H. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Nov 2012 16:10
    Last Modified: 30 Jan 2013 14:22
    URI: http://mathematics.asj-oa.am/id/eprint/1105

    Actions (login required)

    View Item